Identification of cracks with non linear impedances
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 37 (2003) no. 2, p. 241-257

We consider the inverse problem of determining a crack submitted to a non linear impedance law. Identifiability and local Lipschitz stability results are proved for both the crack and the impedance.

DOI : https://doi.org/10.1051/m2an:2003033
Classification:  35R30,  35J25
Keywords: inverse problems, cracks
@article{M2AN_2003__37_2_241_0,
     author = {Jaoua, Mohamed and Nicaise, Serge and Paquet, Luc},
     title = {Identification of cracks with non linear impedances},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {EDP-Sciences},
     volume = {37},
     number = {2},
     year = {2003},
     pages = {241-257},
     doi = {10.1051/m2an:2003033},
     zbl = {1029.35221},
     mrnumber = {1991199},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_2003__37_2_241_0}
}
Jaoua, Mohamed; Nicaise, Serge; Paquet, Luc. Identification of cracks with non linear impedances. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 37 (2003) no. 2, pp. 241-257. doi : 10.1051/m2an:2003033. http://www.numdam.org/item/M2AN_2003__37_2_241_0/

[1] G. Alessandrini, Stability for the crack determination problem, in Inverse problems in Mathematical Physics, L. Päıvaärinta and E. Somersalo Eds., Springer-Verlag, Berlin (1993) 1-8. | Zbl 0802.35152

[2] G. Alessandrini, E. Beretta and S. Vessella, Determining linear cracks by boundary measurements: Lipschitz stability. SIAM J. Math. Anal. 27 (1996) 361-375. | Zbl 0855.35124

[3] G. Alessandrini and A. Diaz Valenzuela, Unique determination of multiple cracks by two measurements. SIAM J. Control Optim. 34 (1996) 913-921. | Zbl 0864.35115

[4] G. Alessandrini and A. Dibenedetto, Determining 2-dimensional cracks in 3-dimensional bodies: uniqueness and stability. Indiana Univ. Math. J. 46 (1997) 1-82. | Zbl 0879.35040

[5] S. Andrieux and A. Ben Abda, Identification of planar cracks by overdetermined boundary data: inversion formulae. Inverse Problems 12 (1996) 553-563. | Zbl 0858.35131

[6] S. Andrieux, A. Ben Abda and M. Jaoua, On the inverse emerging plane crack problem. Math. Methods Appl. Sci. 21 (1998) 895-907. | Zbl 0916.35129

[7] A. Ben Abda, H. Ben Ameur and M. Jaoua, A semi-explicit algorithm for the reconstruction of 3D planar cracks. Inverse Problems 15 (1999) 67-78. | Zbl 0921.35188 | Zbl 0882.35128

[8] R. Bellout and A. Friedman, Identification problems in potential theory. Arch. Rational Mech. Anal. 101 (1988) 143-160. | Zbl 0659.35102

[9] M. Bonnet, Boundary Integral Equation Methods for Solids and Fluids. Wiley, New York (1995). | Zbl 0920.73001

[10] K. Bryan and M. Vogelius, A uniqueness result concerning the identification of a collection of cracks from finitely many electrostatic boundary measurements. SIAM J. Math. Anal. 23 (1992) 950-958. | Zbl 0754.73077

[11] M. Dauge, Elliptic boundary value problems in corner domains. Smoothness and asymptotics of solutions. Springer Verlag, Berlin, Lecture Notes in Math. 1341 (1988). | MR 961439 | Zbl 0668.35001

[12] C. Dellacherie and P.-A. Meyer, Probabilité et potentiel. Hermann (1975). | MR 488194 | Zbl 0323.60039

[13] P. Destuynder and M. Jaoua, Sur une interprétation mathématique de l'intégrale de Rice en théorie de la rupture fragile. Math. Methods Appl. Sci. 3 (1981) 70-87. | Zbl 0493.73087

[14] R. Felfel, Étude de l'identifiabilité et de la stabilité d'une fissure présentant une résistivité de contact. DEA de Mathématiques Appliquées, ENIT, Tunis (1997).

[15] A. Friedman and M. Vogelius, Determining cracks by boundary measurements. Indiana Univ. Math. J. 38 (1989) 527-556. | Zbl 0697.35165

[16] P. Grisvard, Elliptic problems in nonsmooth domains. Pitman, Boston (1985). | MR 775683 | Zbl 0695.35060

[17] V.G. Maz'Ya and B.A. Plamenevsky, On the coefficients in the asymptotics of solutions of elliptic boundary value problems in domains with conical points. Amer. Math. Soc. Transl. Ser. 2 123 (1984) 57-88. | Zbl 0554.35036

[18] F. Murat and J. Simon, Quelques résultats sur le contrôle par un domaine géométrique. Preprint, Université de Paris VI (1974). | MR 437935

[19] E.P. Stephan, Boundary integral equations for mixed boundary value problems, screen and transmission problems in 3 . Habilitationsschrift, TH Darmstadt, Germany (1984).

[20] E.P. Stephan, Boundary integral equations for screen problems in 3 . Integral Equations Operator Theory 10 (1987) 236-257. | Zbl 0653.35016

[21] V.S. Vladimirov, Equations of Mathematical Physics. Marcel Dekker, New York (1971). | MR 268497 | Zbl 0207.09101